Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 55

All articles in this issue are freely accessible.

Approximation theories for measure preserving transformations
Paul R. Halmos.
Trans. Amer. Math. Soc. 55 (1944), 1-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009703
Some results in the theory of quasigroups
Richard H. Bruck.
Trans. Amer. Math. Soc. 55 (1944), 19-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009963
Interpolation and approximation by functions analytic and bounded in a given region
E. N. Nilson and J. L. Walsh.
Trans. Amer. Math. Soc. 55 (1944), 53-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009196
Some properties of ideals in rings of power series
Claude Chevalley.
Trans. Amer. Math. Soc. 55 (1944), 68-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010548
Positive temperatures on an infinite rod
D. V. Widder.
Trans. Amer. Math. Soc. 55 (1944), 85-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009795
Quasi-analyticity and analytic continuation—a general principle
S. Mandelbrojt.
Trans. Amer. Math. Soc. 55 (1944), 96-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009635
The identity of weak and strong extensions of differential operators
K. O. Friedrichs.
Trans. Amer. Math. Soc. 55 (1944), 132-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009701
On the extension of linear transformations
Andrew Sobczyk.
Trans. Amer. Math. Soc. 55 (1944), 153-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010264
On certain integrals
A. Zygmund.
Trans. Amer. Math. Soc. 55 (1944), 170-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009966
A theory of covering and differentiation
Anthony P. Morse.
Trans. Amer. Math. Soc. 55 (1944), 205-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009974
The $𝜑$ rectifiable subsets of the plane
A. P. Morse and John F. Randolph.
Trans. Amer. Math. Soc. 55 (1944), 236-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009975
Tensor theory of invariants for the projective differential geometry of a curved surface
Thomas C. Doyle.
Trans. Amer. Math. Soc. 55 (1944), 306-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009877
On a problem of Walsh concerning the Hadamard three circles theorem
Maurice H. Heins.
Trans. Amer. Math. Soc. 55 (1944), 349-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010190
Contributions to the analytic theory of $J$-fractions
H. S. Wall and Marion Wetzel.
Trans. Amer. Math. Soc. 55 (1944), 373-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011339
Postulate-sets for Boolean rings
B. A. Bernstein.
Trans. Amer. Math. Soc. 55 (1944), 393-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009944
Quasigroups. II
A. A. Albert.
Trans. Amer. Math. Soc. 55 (1944), 401-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010597
Surface area. I
Herbert Federer.
Trans. Amer. Math. Soc. 55 (1944), 420-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010610
Surface area. II
Herbert Federer.
Trans. Amer. Math. Soc. 55 (1944), 438-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010611
A new criterion for completely monotonic functions
Harry Pollard.
Trans. Amer. Math. Soc. 55 (1944), 457-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010011
Metric foundations of geometry. I
Garrett Birkhoff.
Trans. Amer. Math. Soc. 55 (1944), 465-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010393
Galois connexions
Oystein Ore.
Trans. Amer. Math. Soc. 55 (1944), 493-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010555
Closure operators and Galois theory in lattices
C. J. Everett.
Trans. Amer. Math. Soc. 55 (1944), 514-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010556